# SDR SWAA2018073123930

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 41,749 hours, 26,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: 5A3307
- Condition: Detached
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE CONTAINER DETACHED.  STOWED SLIDE IAW TC.
